# SDR 96ZZZX3623

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2718Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0232
- Engine: Cont TSIO520VB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Separator Screen
- Condition: Froze Up
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

BIL - ON TAKEOFF (AIRBORNE), OIL PRESSURE AT RED LINE, FUEL FLOW ERRATIC, MANIFOLD PRESS VERY SENSITIVE AND ERRATIC, FUEL PRESS EXCEEDED RED LINE.  AIRCRAFT RETURNED AND LANDED UNEVENTFULLY.  ALL TEMPS IN GREEN AT TAKEOFF.  BOTH ENGINES NOTED COVERED WITH OIL, BUT ENGINES STILL HAD OIL AND PRESS.  AIR/OIL SEPARATORS FROZE UP BOTH ENGINES.  CLEANED BOTH ENGINES AND COWLING.  REMOVED AND CLEANED SEPARATOR SCREEN, HOUSING, AND DRAIN LINES BOTH ENGINES.  DRAINED OIL AND INSPECTED MAGNETIC PLUGS BOTH ENGINES - NOTED CLEAN AND NORMAL.  REMOVED BOTH ENGINE OIL FILTERS AND INSPECTED - CLEAN AND NORMAL.  INSTALLED NEW FILTERS AND SERVICED BOTH ENGINES WITH OIL.  GROUND RUN, OPS CHKD, AND LEAK CHKD NORMAL BOTH ENGINES.
